Common Fixed Point Theorems For (ϕ,F)- Integral Type Contractive Mapping On C^*-algebra Valued b-metrix Space

Authors

  • K Maheshwaran Jamal Mohamed College(Autonomous) Affiliated to Bharathidasan University Tiruchirappalli-620020
  • R . Jahir Hussain Jamal Mohamed College(Autonomous) Affiliated to Bharathidasan University Tiruchirappalli-620020.

DOI:

https://doi.org/10.23755/rm.v47i0.834

Keywords:

C^*-algebra valued, b-metric spaces, integral type contraction, common fixed point.

Abstract

The object of this paper, we establish the concept of integral type of common fixed point theorem for new type of generalized -valued contractive mapping. The main theorem is an existence and uniqueness of common fixed-point theorems for self-mappings with -contractive conditions on complete -algebra valued -metric space. Moreover, some illustrated examples are also provided.

References

H. Alsulami, R. Agarwal, E. Karapınar, and F. Khojasteh, "Short note on c∗-valued contraction mappings," Journal of Inequalities and Application, vol. 2016, no. 50, pp. 1-3, 2016.

A. Branciari, "A fixed point theorem for mappings satisfying a general contractive condition of integral type," International Journal of Mathematics and Mathematical Sciences, vol. 29, pp. 531-536, 2002.

T. Kamran, M. Postolache, A. Ghiura, S. Batul, and R. Ali, "The Banach contraction principle in c∗-algebra-valued b-metric spaces with application," Fixed Point Theory and Applications, vol. 2016, no. 10, pp. 1-7, 2016.

Z. Liu, H. Wu, J. Ume, and S. Kang, "Some fixed point theorems for mappings satisfying contractive conditions of integral type," Fixed Point Theory and Applications, vol. 2014, no. 69, pp. 1-14, 2014.

Z. Liu, M. He, X. Liu, and L. Zhao, "Common fixed point theorems for four mappings satisfying contractive inequalities of integral type," Nonlinear Functional Analysis and Applications, vol. 23, pp. 473-501, 2018.

Z. Ma and L. Jiang, "c∗-algebra-valued b-metric spaces and related fixed point theorems," Fixed Point Theory and Applications, vol. 2015, no. 1, pp. 1-12, 2015.

Z. Ma, L. Jiang, and H. Sun, "c∗-algebra-valued metric spaces and related fixed point theorems," Fixed Point Theory and Applications, vol. 2014, no. 206, pp. 1-11, 2014.

R. Mustafa, S. Omran, and Q. Nguyen, "Fixed point theory using ψ contractive mapping in c∗−algebra valued b-metric space," Mathematics, vol. 9, no. 92, pp. 1-8, 2021.

Downloads

Published

2023-06-30

Issue

Section

Volume 47-2023